The Stacks Project


Bibliography item: ArtinII

authorArtin, Michael
titleAlgebraization of formal moduli: II – Existence of modifications
year1970
typearticle
journalAnnals of Mathematics
volume91
pages88–135

BibTeX code

You can use the following code to cite this item yourself.

@article{ArtinII,
  author = {Artin, Michael},
  title = {Algebraization of formal moduli: {II} -- Existence of modifications},
  year = {1970},
  journal = {Annals of Mathematics},
  volume = {91},
  pages = {88--135},
}